# SDR AALA2020082539018

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 30,258 hours, 3,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT (M33650) INOPERATIVE, LOCATED IN THE OVERHEAD CEILING PANEL BETWEEN DOOR L2 AND THE GALLEY. REPLACED POWER SUPPLY WITH NEW IAW AMM 33-51-06, OPS CHECK GOOD.
